| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
12/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm micl13.2 lens, diopter -13.0 into the patient's right (od) eye on (b)(6) 2017.On (b)(6) 2018 the lens was exchanged for a smaller lens due to blurred vision and excessive vault.The problem was resolved.
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, in a lens case/vial, and in an envelope.Visual inspection found the lens haptic bent, missing a piece of haptic, and white residue on the lens.(b)(4).